Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC ASAHI CARAVEL; CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC ASAHI CARAVEL; CATHETER
Model Number
CRV150-19P
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
09/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Tip of caravel broke off into the patients rca and eventually drifted into a side branch leading to minimal concern.
New Search
Submit an Adverse Event Report
Brand Name
ASAHI CARAVEL
Common Device Name
CATHETER
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, 489-0 071
JA 489-0071
MDR Report Key
9575917
Report Number
3004718255-2020-00128
Device Sequence Number
18999682
Product Code
DQY
UDI-Device Identifier
04547327108782
UDI-Public
(01)04547327108782(17)220331(10)190403K10A
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
12/23/2019
Report Date
(Section F)
01/10/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CRV150-19P
Device Catalogue Number
CRV150-19P
Device Lot Number
190403K10A
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
12/23/2019
Event Location
Hospital
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
55 YR
Date Report Sent to FDA
01/10/2020